# SDR SWAA2022092282626

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 28,014 hours, 13,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD ASILE ABOVE OVERHEAD BIN EMERGENCY LIGHTS INOP BETWEEN ROWS 2-16 RIGHT SIDE.   R&R AISLE LIGHT POWERT SUPPLY BATT PACK REF AMM 33-51-06 OPS CHECK GOOD AT THIS TIME.
